# SDR C2XA97CL072

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Eng Oil Press
- Part time: 475 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4006 - CREW REPORTED WHEN THE POWER LEVERS WERE PLACED IN THE TAKEOFF OR CONTINUAL THRUST DETENT, THE LEFT HAND AND RIGHT HAND ENGINES' OIL PRESSURE REMAINED HIGH.  AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
